# SDR SWAA2024052287854

- Difficulty date: May 20, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 10,792 hours, 5,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 INTERIOR AND EXTERIOR EMERGENCY LIGHTING INOP<[01] R/R FWD EMERGENCY LIGHT POWER SUPPLY BATTERY PACK (M01675) REF AMM 33-51-06. OPS CHECKS GOOD AT THIS TIME.
